MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL2213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The application specialist and the doctor confirmed the settings were correct and tested the vitrectomy.The reported issue was not duplicated.The lot history, trend analysis, risk analysis, and directions for use review were considered acceptable, with the product performing within anticipated rates.No remedial, corrective, preventive, or field safety corrective action is required.The investigation is complete.
 
Event or Problem Description
A user facility in (b)(6) reported that during surgery the aspiration did not work with the anterior vitrectomy.A new vitrectomy was tried and the aspiration still did not work.The procedure was prolonged by two (2) hours and additional anesthesia was required.The patient was transferred to another hospital to complete the surgery.The patient is currently recovering.

Brand Name
STELLARIS PC VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key12191820
Report Number0001920664-2021-00089
Device Sequence Number14572133
Product Code HQC
UDI-Device Identifier00757770497836
UDI-Public(01)00757770497836(11)140605
Combination Product (Y/N)Y
Initial Reporter CountrySZ
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL2213
Device Catalogue NumberBL1433
Device Lot Number222
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;